MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported an isocenter mismatch message when sending the ct field for one patient.
 
Additional Manufacturer Narrative
H4 updated h6 updated h11 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer stated that they received an isocenter mismatch message when sending the ct field for one patient.It was confirmed through a review of the software log files, that the user was presented with a mismatched warning message and the intended isocenter values were used.Mosaiq did not have any malfunction and was working as designed and intended.Based on available information there was no mistreatment.Elekta was unable to reproduce the customer's noted issue where this potentially is a one time occurrence where the linear accelerator xvi imaging system delivered a mismatched value that was detectable.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA INC
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key18844253
Report Number2950347-2024-00001
Device Sequence Number7861006
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.296.0001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown